Takip et
Rishikesh Yadav
Rishikesh Yadav
Postdoc Research Fellow, Department of Mathematics, University of Namur, Belgium
amhd.svnit.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some estimations of summation-integral-type operators
VN Mishra, R Yadav
Tbilisi Mathematical Journal 11 (3), 175-191, 2018
112018
Quantitative estimations of bivariate summation‐integral–type operators
R Yadav, R Meher, VN Mishra
Mathematical Methods in the Applied Sciences 42 (18), 7172-7191, 2019
62019
Spatial hierarchical modeling of threshold exceedances using rate mixtures
R Yadav, R Huser, T Opitz
Environmetrics 32 (3), e2662, 2021
52021
Approximations on Stancu variant of Szász-Mirakjan-Kantorovich type operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:1911.11479, 2019
52019
Approximation properties by some modified szász-mirakjan-kantorovich operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:1912.04537, 2019
42019
Approximation on durrmeyer modification of generalized szász-mirakjan operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:1911.12972, 2019
42019
Results on bivariate Szasz-Mirakyan type operators in polynomial weight spaces
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:1911.08898, 2019
22019
Convergence of the summation-integral type operators via statistically
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:1912.10722, 2019
12019
Approximation on a new class of Szász–Mirakjan operators and their extensions in Kantorovich and Durrmeyer variants with applicable properties
VN Mishra, R Yadav
Georgian Mathematical Journal, 2022
2022
A combined statistical and machine learning approach for spatial prediction of extreme wildfire frequencies and sizes
D Cisneros, Y Gong, R Yadav, A Hazra, R Huser
arXiv preprint arXiv:2112.14920, 2021
2021
A flexible Bayesian hierarchical modeling framework for spatially dependent peaks-over-threshold data
R Yadav, R Huser, T Opitz
arXiv preprint arXiv:2112.09530, 2021
2021
Results on bivariate Szász-Mirakjan type operators in polynomial weight spaces
VNM Rishikesh Yadav, Ramakanta Meher
European Journal of Pure and Applied Mathematics 13 (5), 1306-1324, 2020
2020
Results on bivariate Szász-Mirakjan type operators in polynomial weight spaces
VNM Rishikesh Yadav, Ramakanta Meher
Mathematics in Engineering, Science and Aerospace (MESA) 11 (4), 939-957, 2020
2020
Approximation of associated GBS operators by Szasz-Mirakjan type operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:2005.12311, 2020
2020
Further approximations on Durrmeyer modi cation of Sz asz-Mirakjan operators
VN Mishra, R Yadav, R Meher
2020
A study on summation-integral type operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:2002.09648, 2020
2020
Further approximations of Durrmeyer modification of Szasz-Mirakjan operators
R Yadav, R Meher, VN Mishra
arXiv preprint arXiv:2002.05338, 2020
2020
Construction of Szasz-Mirakjan-type operators which preserve a^ x; a> 1
R Yadav, VN Mishra
arXiv preprint arXiv:2001.06655, 2020
2020
Special Issue Dedicated to Professor Hari M. Srivastava On the Occasion of his 80th Birthday Further approximations on Durrmeyer modification of Szász-Mirakjan operators
R Yadav, R Meher, VN Mishra
EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS 13 (5), 1306-1324, 2020
2020
Data Challenge
D Vlah, T Ivek, J Koh, A Hazra, D Cisneros, R Yadav, Y Gong
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20